Jump to content

Photo

Accutane - Question Please!

question accutane roaccutane claravis amnesteem hurt red skin irritation dry

This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 Vinravn

Vinravn

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Joined: 26-November 11

Posted 15 April 2012 - 04:00 AM

Hello all!

It's day 12 on accutane, and it has been going far better than I imagined. I was fearing the iB, but it hasn't appeared. Actually my skin has been improving since day 1. I'm 90% cleared alraedy, only on 40mg.

Although, it makes me a bit dry. Not on my lips, but inside my nose I guess, that'll explain my nosebleeding. I've had 2 nosebleeds already.
And my throat was hurting before I went on accutane, and it has gotten worse. I think it's because of the dryness it develops in the throat.

My question is; should I decrease my dosage to 20mg? That would be 1 pill per day. It hurts like hell everytime I'm sinking. And I can't live with nosebleeds every single day in 5 months :)

If so, what time of the day would be best for me to take it? Breakfast, lunch, dinner or ??

Please anwser my questions asap, if it's in your reach.
Ty all :)

#2 B16

B16

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 27-March 12

Posted 15 April 2012 - 04:19 AM

hey
ive soon finished my accutane, my doc told me if it was too much of side effects i should do a bit lower dose, but I think the sideeffects i have got is not to bad so I didnt go lower. I had side effects like dry lips, face and arms/legs in general, noseebleed, tired eyes and redness. I guess I just got used to all the side effects, but anyways you could talk to your doctor about it and do what he/she says.

I took all my pills to dinner.

#3 Vinravn

Vinravn

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Joined: 26-November 11

Posted 15 April 2012 - 04:30 AM

Oh, yeah.. Maybe I just gotta stick with it.. What is life without pain right? :)
I just gotta get something for me throat. I've been sick for some time. Had a really bad bacteria in my throat, and it hasn't fully recovered yet. And the dryness from Accutane makes it sore.
So have you cleared up yet? :)

#4 B16

B16

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 27-March 12

Posted 15 April 2012 - 05:10 AM

I see, well not completly, It seems like i only got a few just like 4 active pimples left, and i got em about 2 weeks ago rofl so idk why,,, otherwise i dont think I got much more acne left, Its abit hard to see if its still acne or just sore from the dryness and stuff, and its also very red so idk, got a bout a week left, hopeing it will clear a lot in that time, ! :)

#5 Vinravn

Vinravn

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Joined: 26-November 11

Posted 15 April 2012 - 07:02 AM

Well, I read nearly everywhere that the redness will go away after the course, and the scars will fade aswell. :)

#6 B16

B16

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 1
About Me
  • Joined: 27-March 12

Posted 15 April 2012 - 07:31 AM

yepp, Hope so, Ive made a thread about my problem, you can see it at the same page as this thread, there is also pictures so people more easily can help me Posted Image

Edited by B16, 15 April 2012 - 07:31 AM.


#7 gramann

gramann

    Junior Member

  • Members
  • Posts & Likes
    Posts: 26
    Likes: 1
About Me
  • Joined: 15-April 12

Achievements

     

Posted 15 April 2012 - 12:21 PM

I wouldn't drop your dosage to 20 mg. I have heard that taking lower amounts of accutane are ineffective and cause your acne to come back after your treatment is complete. I am currently in my 2nd month, my first month I took 40mg a day, and I was bumped up to 60mg a day. I would say the best time to take accutane would either be when you first wake up or go to bed, because that's easiest to remember. Just try to take it the same time everyday. The nosebleeds associated with accutane are so minimal and only last like 1-2 minutes, totally worth it in the end. The minimal side effects are worth curing your acne.

#8 Vinravn

Vinravn

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 1
About Me
  • Joined: 26-November 11

Posted 17 April 2012 - 02:17 PM

Yeah, my nosebleed is about to stop, haven't got it for 2 days, and when I had it, it was only for a short while of 1-5 minutes including the cleap up from it (; And my throat doesn't hurt anymore.. It wasn't connected to Accutane fortunatly :)

So I'll just keep on going with 40mg till next time I see my doctor. :)